Topologies et compactologies
Publications du Département de mathématiques (Lyon), Volume 6 (1969) no. 2, p. 1-74
@article{PDML_1969__6_2_1_0,
     author = {Buchwalter, Henri},
     title = {Topologies et compactologies},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {6},
     number = {2},
     year = {1969},
     pages = {1-74},
     zbl = {0205.41601},
     mrnumber = {412762},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1969__6_2_1_0}
}
Buchwalter, Henri. Topologies et compactologies. Publications du Département de mathématiques (Lyon), Volume 6 (1969) no. 2, pp. 1-74. http://www.numdam.org/item/PDML_1969__6_2_1_0/

(A1) R. Arens : A topology for spaces of transformations. Ann. of Math. 47-1946 - p. 480-495. | MR 17525 | Zbl 0060.39704

(B1) N. Bourbaki : Topologie générale. Chap. 9 - 2ème ed. 1958

(B2) N. Bourbaki : Topologie générale. Chap. 10 - 2ème ed. 1961

(B3) N. Bourbaki : Intégration - Chap. 6. 1959.

(B4) R.M. Brooks : On locally m-convex *-algebras. Pacific J. Math. 23-1 - 1965, p. 5-23. | MR 216291 | Zbl 0156.14202

(B5) H. Buchwalter : Espaces vectoriels bornologiques. Publ. Dep. Math. Lyon 2-1 - 1965 - p. 2-53. | Numdam | MR 188747 | Zbl 0137.09303

(B6) H. Buchwalter : Espaces de Banach et dualité. Publ. Dep. Math. Lyon 3-2 1966 - p. 2-61. | Numdam | MR 198175 | Zbl 0146.36704

(B7) H. Buchwalter : Topologies, homologies et compactologies. Thèse Doct. Sc. Math. Fac. Sc. Lyon 1968 p. 1-144.

(B8) H. Buchwalter R. Pupier : Caractérisation topologique de la complétion universelle d'un espace topologique complètement régulier. A paraître aux Comptes-rendus. | Zbl 0176.20001

(C1) G. Choquet : Cardinaux 2-mesurables et cônes faiblement complets. Ann. Inst. Fourier Grenoble 17-1 - 1967 p. 383-393. | Numdam | MR 228977 | Zbl 0164.43004

(C2) W.W. Comfort : On the Hewitt real-compactification of a product space. Trans. Amer. Math. Soc. 131-1 - 1968 - p. 107-118. | MR 222846 | Zbl 0157.53402

(C3) W.W. Comfort S. Negrepontis : The ring C(X) determines the category of X. Proc. Amer. Math. Soc. 16- 1965. p. 1041-1045. | MR 181984 | Zbl 0138.17701

(F1) Z. Frolik :The topological product of two pseudocompact spaces. Čzech. Math. J. 10-85 - 1960 - p. 339-349. | MR 116304 | Zbl 0099.38503

(G1) L. Gillman M. Jerison : Ring of contenuous functions. Van Nostrand - Princeton - 1960. | MR 116199 | Zbl 0093.30001

(G2) A. Grothendieck : Espaces vectoriels topologiques. Publ. Soc. Mat. Sao-Paulo - 1964. | MR 77884 | Zbl 0316.46001

(H1) A.W. Hager : On the tensor product of functions ring. Doct. dissertation - Pennsylvania State Univ. 1965.

(H2) E. Hewitt : Rings of real-valued continuous functions I. Trans Amer. Math. Soc. 64 - 1948 p. 45-99. | MR 26239 | Zbl 0032.28603

(H3) E. Hewitt : Linear functionals on spaces of continuous functions. Fund. Math. 37- 1950 - p. 161-189. | MR 42684 | Zbl 0040.06401

(J1) M. Jourlin N. Blanchard : La topologie de la convergence bornée sur les algèbres de fonctions continues. Publ. Dép. Math. Lyon 6-2 1969 p. 85-96. | Numdam | MR 273382 | Zbl 0205.41701

(K1) J.L. Kelley : General topology. Van Nostrand - Princeton - 1965. | MR 70144 | Zbl 0066.16604

(K2) J.L. Kelley I. Namioka-and co : Linear topological spaces. Van Nostrand - 1963. | MR 166578 | Zbl 0115.09902

(M1) E. Michael : Locally multiplicatively - convex topological algebras. Mem. Amer. Math. Soc. - 11 - 1952. | MR 51444 | Zbl 0047.35502

(N1) L. Nachbin : Topological vector spaces of continuous functions. Proc. Nat. Ac. Sc. USA - 40 - 1954 - p. 471-474. | MR 63647 | Zbl 0055.09803

(N2) N. Noble : Doct. dissertation. Univ. of Rochester - N.Y. 1967.

(P1) V. Ptak : On complete topological linear spaces. Čzech. Math. J. - 78 - 1953 - p. 301-364. | MR 64303 | Zbl 0057.09303

(P2) R. Pupier A. Roux : Séminaire de topologie générale. Dep. Math. Lyon - 1967-1968.

(P3) R. Pupier : Quelques propriétés de la complétion universelle d'un espace complètement régulier. Publ. Dép. Math. Lyon 1969 t 6-2 p. 75-84. | Numdam | MR 256355 | Zbl 0194.23701

(R1) A. Robert : Quelques questions d'espaces vectoriels topologiques. Comment. Math. Helvet. 42-4 - 1967 - p. 314-342. | MR 276720 | Zbl 0161.33004

(S1) L. Schwartz : Théorie des distributions vectorielles. Ann. Inst. Fourier Grenoble. 7 - 1959 - p. 1-141. | Numdam | MR 107812 | Zbl 0089.09601

(S2) D. Scott : Mesurable cardinals and constructible sets. Bull. Acad. Pol 9 - 1961 - p. 521-524. | MR 143710 | Zbl 0154.00702

(S3) J. Shirota : On locally convex vector spaces of continuous functions. Proc Jap. Ac. 30 - 1954 - p. 294-298. | MR 64389 | Zbl 0057.33801

(S4) A.H. Stone : Paracompactness and product spaces. Bull. Amer. Math.Soc. 54 - 1948 p. 977-982. | MR 26802 | Zbl 0032.31403

(W1) L. Waelbroeck : Compacité et dualité en analyse linéaire. Publ. Dep. Math. Lyon 2-1 1965 p. 72-92. | Numdam | MR 179596 | Zbl 0141.11703

(W2) L. Waelbroeck : Some theorems about bounded structures. J. Funct. Anal. 1-4 - 1967 - p. 392-408. | MR 220040 | Zbl 0201.16601

(W3) S. Warner : The topology of compact convergence on continuous functions spaces. Duke Math. J. 25 - 1958 - p. 265-282. | MR 102735 | Zbl 0081.32802

(W4) C. Wenjen : Real-compact spaces. Port. Math. 25-3 1966. p. 135-139. | Zbl 0173.50705